Annales Academiæ Scientiarum Fennicæ


Volumen 22, 1997

The articles are stored in DVI format and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing. Note that some of the figures may not be included in the electronic versions.


Alestalo, Pekka, and Jussi Väisälä: Uniform domains of higher order III, pp. 445-464.

Anderson, J.W., and A.C. Rocha: Analyticity of Hausdorff dimension of limit sets of Kleinian groups, pp. 349-364.

Bujalance, E.: On compact Klein surfaces with a special automorphism group, pp. 15-20.

Costa, A.F., and E. Martínez: Parametrization of the moduli space of hyperelliptic and symmetric Riemann surfaces, pp. 75-88.

Domar, Yngve: Entire functions of order , with bounds on both axes, pp. 339-348.

Dyn'kin, Evsey: Estimates for asymptotically conformal mappings, pp. 275-304.

Erkama, Timo: Polymorphisms and linearization of nonlinear polynomials, pp. 113-121.

Gallo, Daniel M.: Deforming real projective structures, pp. 3-14.

Hassi, Seppo, and Henk de Snoo: One-dimensional graph perturbations of selfadjoint relations, pp. 123-164.

Hinkkanen, A.: Reality of zeros of derivatives of meromorphic functions, pp. 21-38.

Hinkkanen, A.: Zeros of derivatives of strictly non-real meromorphic functions, pp. 39-74.

Holopainen, Ilkka, and Paolo M. Soardi: A strong Liouville theorem for p-harmonic functions on graphs, pp. 205-226.

Jankowski, Marcus: Newton's method for solutions of quasi-bessel differential equations, pp. 187-204.

Jones, Gavin L.: The exponent of convergence of a finite Blaschke product, pp. 245-254.

Latvala, Visa: Fine topology and Ap-harmonic morphisms, pp. 237-244.

Ma, William, and David Minda: Two-point distortion theorems for bounded univalent functions, pp. 425-444.

Makarov, Nikolai G., and Christian Pommerenke: On coefficients, boundary size and Hölder domains, pp. 305-312.

Miller-Van Wieren, Leila: Univalence criteria for classes of rectangles and equiangular hexagons, pp. 407-424.

Morán, Manuel, and José-Manuel Rey: Geometry of self-similar measures, pp. 365-386.

Pansu, Pierre: Difféomorphismes de p-dilatation bornée, pp. 475-506.

Reinders, Martin: On the zeros of the Wronskian of an entire or meromorphic function and its derivatives, pp. 89-112.

Rohde, S.: Bilipschitz maps and the modulus of rings, pp. 465-474.

Sjödin, Tord: Thinness in non-linear potential theory for non-isotropic Sobolev spaces, pp. 313-338.

Sjölin, Per: Estimates of averages of Fourier transforms of measures with finite energy, pp. 227-236.

Tukia, Pekka: Conservative action and the horospheric limit set, pp. 387-394.

Werner, Stephan: Spiegelungskoeffizient und Fredholmscher Eigenwert für gewisse Polygone, pp. 165-186.

Yang, Chung-Chun, and Xinhou Hua: Uniqueness and value-sharing of meromorphic functions, pp. 395-406.

Zhang, Chaohui: On isomorphisms of Bers fiber spaces, pp. 255-274.